Partial regularity of functions of least gradient in 8
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 15 (1988) no. 3, pp. 447-451.
@article{ASNSP_1988_4_15_3_447_0,
     author = {Parks, Harold R.},
     title = {Partial regularity of functions of least gradient in $\mathbb {R}^8$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {447--451},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 15},
     number = {3},
     year = {1988},
     zbl = {0699.49041},
     mrnumber = {1015802},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1988_4_15_3_447_0/}
}
TY  - JOUR
AU  - Parks, Harold R.
TI  - Partial regularity of functions of least gradient in $\mathbb {R}^8$
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1988
DA  - 1988///
SP  - 447
EP  - 451
VL  - Ser. 4, 15
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1988_4_15_3_447_0/
UR  - https://zbmath.org/?q=an%3A0699.49041
UR  - https://www.ams.org/mathscinet-getitem?mr=1015802
LA  - en
ID  - ASNSP_1988_4_15_3_447_0
ER  - 
%0 Journal Article
%A Parks, Harold R.
%T Partial regularity of functions of least gradient in $\mathbb {R}^8$
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1988
%P 447-451
%V Ser. 4, 15
%N 3
%I Scuola normale superiore
%G en
%F ASNSP_1988_4_15_3_447_0
Parks, Harold R. Partial regularity of functions of least gradient in $\mathbb {R}^8$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 15 (1988) no. 3, pp. 447-451. http://www.numdam.org/item/ASNSP_1988_4_15_3_447_0/

[AS] F. Almgren - R. Schoen, - L. Simon, Regularity and singularity estimates on hypersurfaces minimizing parametric elliptic variational integrals, Acta Math. 139 (1977), 217-265. | MR | Zbl

[FH] H. Federer, Geometric measure theory, Springer-Verlag, New York, 1969. | MR | Zbl

[HS1] R. Hardt - L. Simon, Boundary regularity and embedded solutions for the Plateau problem, Ann. Math. 110 (1979), 439-486. | MR | Zbl

[HS2] R. Hardt - L. Simon, Area minimizing hypersurfaces with isolated singularities, J. Reine Angew. Math. 362 (1985), 102-129. | MR | Zbl

[PZ] H. Parks - W. Ziemer, Jacobi fields and regularity of functions of least gradient, Ann. Scuola Nor. Sup. Pisa, Ser. IV, 11 (1984), 505-527. | Numdam | MR | Zbl

[SL] L. Simon, Isolated singularities of extrema of geometric variational problems, "Harmonic mappings and minimal immersion" (Montecatini, 1984), 206-277, Lecture Notes in Math. 1161, Springer, Berlin-New York, 1985. | MR | Zbl